# SDR K11A2023112700239

- Difficulty date: November 4, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 60,119 hours, 40,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Part time: 60,119 hours, 40,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 812 RBL 8 FLOOR CHANNEL HAS EVIDENCE OF CORROSION.
